Show simple item record

dc.contributor.authorBouchala, Jiří
dc.date.accessioned2006-10-04T10:31:42Z
dc.date.available2006-10-04T10:31:42Z
dc.date.issued2003
dc.identifier.citationMathematics and Computers in Simulation. 2003, vol. 61, issues 3-6, p. 599-604.en
dc.identifier.issn0378-4754
dc.identifier.urihttp://hdl.handle.net/10084/56812
dc.description.abstractWe study the existence of the weak solution of the nonlinear boundary value problem [GRAPHICS] where p and lambda are real numbers, p > 1, h is an element of L-P'(0, pi)(p' = p/(p - 1)) and the nonlinearity g : R --> R is a continuous function of the Landesman-Lazer type. Our results generalize previously published results about the solvability of our problem.en
dc.language.isoenen
dc.publisherNorth-Hollanden
dc.relation.ispartofseriesMathematics and Computers in Simulationen
dc.relation.urihttp://dx.doi.org/10.1016/S0378-4754(02)00139-8en
dc.subjectp-Laplacianen
dc.subjectresonance at the eigenvaluesen
dc.subjectLandesman–Lazer type conditionsen
dc.titleResonance problems for p-Laplacianen
dc.typearticleen
dc.identifier.locationNení ve fondu ÚKen
dc.identifier.doi10.1016/S0378-4754(02)00139-8
dc.identifier.wos000180706400039


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record